# SDR UALA2013012100364

- Difficulty date: January 21, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 71,741 hours, 21,150 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Melted
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT LENS COVER IS BURNED & MELTED AT SEAT 5 B.  REPLACED LENS COVER.
